# SDR DL733002247

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 42,964 hours, 24,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Seal
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION (DOORS) LIGHT ILLUMINATED ON TAKEOFF.  REMOVED BAG FROM C-2 CARGO DOOR.  DOOR INDICATION SYSTEM CKS NORMAL.
